# SDR AALA2019101429009

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 57,115 hours, 23,936 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 00082218
- Condition: Unreliable
- Location: Dfcs Mode
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AUTOPILOT B DISENGAGED WHILE IN LEVEL FLIGHT AT FL380. ALTITUDE WINDOW ON FLIGHT GUIDANCE PANEL INDICATED 50000 AND BOTH FLIGHT DIRECTORS DISAPPEARED. TURNED OFF BOTH FLIGHT DIRECTORS AND THEN RE-ENGAGED BOTH FLIGHT DIRECTORS AND RE-GAINED CAPTAINS FLIGHT DIRECTOR, BUT NOT FOS. ALTITUDE WINDOW SHOWED 23800 AFTER FLIGHT DIRECTORS WERE RESET, ACTUAL ALTITUDE WAS 38000. SELECTED LNAV AND 38000,THEN VNAV AND WAS ABLE TO ENGAGE A/P. MAINTENANCE REPLACED DFCS MODE CONTROL PANEL IAW AMM 22-11-34. INSTALLATION TEST GOOD IAW AMM 22-11-34. OPS TEST GOOD IAW AMM 34-36-00.
